Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking Femoden. Have clear vaginal discharge. Done smear test. Brown discharge when taking pill. Reason?

Hi, I have been taking femoden birth control for meny years now, I suffer with clear vaginal discharge every day, nurse has done test and iv had my smears test when called for, this dose not happen every month but between taking my pill around the 7th to 14th day of taking the pill I have brown discharge, only for a max of 2days and only when I wipe myself, iv spoke to my nurse but she never seems to concerned, did not have any brown discharge last month but I m 8 days into my pill and have the brown discharge today
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Contraceptive pills can cause side effects like inter-menstrual spotting, increase vaginal discharge etc.
If the vaginal discharge is not associated with smell or itching, no need to worry.
Regarding the brown discharge, it could be a side effect of the pill. And possibly this will subside soon.
You once go for ultrasound and physical examination which will rule out other causes of spotting.

For more details you can ask me through:
Take care.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor